# SDR IPXA2024061135062

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 50,927 hours, 17,908 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 834503
- Part serial: BNXXX
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RETRACTING FLAPS, THE 'LE SLAT ASSYMMETRY' EICAS MSG ILLUMINATED AND FLAP IND WAS BETWEEN UP & 1. IT MOMENTARILY CLEARED AD FLAP NEEDLE WENT TO 'UP'. THE EICAS MSG RETURNED AND NEEDLE... LEADING EDGE SLAT SENSOR SWITCH OPERATIONAL TEST C/O SEVERAL TIMES IAW AMM 27-88-00-715-098 REV. 142. NO FAULTS ON PSEU, NO EICAS MSG. TEST SATIS.
